# SDR AUS20011076

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005312
- Condition: Cracked
- Location: Ailerons
- Component: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON INBOARD AND OUTBOARD HINGE BRACKETS CRACKED ANDDISTORTED.
